# SDR 2002UALA00225

- Difficulty date: February 4, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 37,829 hours, 13,961 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM BODY STATION 740 RBL 65 CORRODED.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER REPAIR
